# SDR ASAA0843365

- Difficulty date: July 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653175
- Condition: Corroded
- Location: Bs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 500E IS CORRODED BETWEEN STRINGERS 28L TO 26R.  CORROSION FOUND TO BE ON PREVIOUS REPAIR, REMOVED AND REPLACED SHEAR TIE IAW B737 400 SRM 53 00 07.
